# SDR 2006UALA00525

- Difficulty date: March 20, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 47,728 hours, 5,871 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 80603
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL EEL LIGHTS BETWEEN MID-LAVS INOPERATIVE.  REPLACED CABLE & CONNECTORS.  SUSPECT DAMAGE FROM DRINK CARTS & CABLES NOT PROPERLY POSITIONED NEXT TO SEAT TRACK.
